# SDR CALA2022021400371

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 59,833 hours, 26,142 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53476433200
- Condition: Corroded
- Location: Fr61-64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FR61-FR64, STGR41R IS CORRODED. GENERATED BY V925324 ON HAECO LCQ NR 9290293/38293 REMOVED AND REPLACED WITH NEW STRINGER AT FR61-FR64 STGR 41R P/N D5347643320000 P.O. 1108106.1 IAW A319 SRM 51-42-11/001 AND IAW A319 SRM 51-72-11-911-001 PER MECH V932428 INSP V892285
